×

Found 3,802 Documents (Results 1–100)

Differential equations in Banach spaces with an noninvertible operator in the principal part and nonclassical initial conditions. (English. Russian original) Zbl 07831286

J. Math. Sci., New York 279, No. 5, 691-700 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 120-129 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Algorithm for the numerical solution of the Stefan problem and its application to calculations of the temperature of tungsten under impulse action. (English. Russian original) Zbl 07800620

J. Math. Sci., New York 278, No. 2, 225-236 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 442-454 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Influence of concentrated forces and heat sources on the distribution of stresses in the interface of two different transversely isotropic half spaces. (English. Ukrainian original) Zbl 07798232

J. Math. Sci., New York 274, No. 5, 730-745 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 124-136 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Modeling of deformable thermoelastic thread-like inclusions in isotropic media. (English. Ukrainian original) Zbl 07798229

J. Math. Sci., New York 274, No. 5, 660-677 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 73-86 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Generalized method of finite integral transformations in linear and nonlinear static problems for shallow shells. (English. Ukrainian original) Zbl 07798227

J. Math. Sci., New York 274, No. 5, 618-640 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 1, 35-53 (2021).
MSC:  74K25 74G10
PDFBibTeX XMLCite
Full Text: DOI

Application of the variational method of homogeneous solutions in the axisymmetric problem of the theory of elasticity for a finite cylinder with regard for its own weight. (English. Ukrainian original) Zbl 07798210

J. Math. Sci., New York 277, No. 1, 153-172 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 130-144 (2021).
MSC:  74B05 74G10
PDFBibTeX XMLCite
Full Text: DOI

Static problems of thermoelasticity for a layered functionally graded thermosensitive cylinder. (English. Ukrainian original) Zbl 07798204

J. Math. Sci., New York 277, No. 1, 79-94 (2023); translation from Mat. Metody Fiz.-Mekh. Polya 64, No. 2, 70-81 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Periodic contact problems for a wedge with friction forces. (English. Russian original) Zbl 07792096

Mech. Solids 58, No. 5, 1578-1586 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Tverd. Tela 2023, No. 5, 170-179 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Fundamental solutions of the equations of the oscillation theory for anisotropic elastic media. (English. Russian original) Zbl 07792094

Mech. Solids 58, No. 5, 1551-1558 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Tverd. Tela 2023, No. 5, 138-146 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Stationary boundary problems of coupled thermoelasticity for a half-plane and their solution. (English. Russian original) Zbl 07792089

Mech. Solids 58, No. 5, 1509-1516 (2023); translation from Izv. Ross. Akad. Nauk, Mekh. Tverd. Tela 2023, No. 5, 89-97 (2023).
MSC:  74F05 74B05 74G10
PDFBibTeX XMLCite
Full Text: DOI

Determining the spectrum of eigenvalues and eigenfunctions for the Bernoulli-Euler equation with variable coefficients by the Peano method. (English. Russian original) Zbl 07786676

Comput. Math. Math. Phys. 63, No. 10, 1837-1847 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 10, 1637-1647 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Solution of a parabolic Hamilton-Jacobi type equation determined by a simple boundary singularity. (English. Russian original) Zbl 1522.35315

Proc. Steklov Inst. Math. 321, Suppl. 1, S257-S269 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 1, 77-90 (2023).
MSC:  35K58 35C10 35F21
PDFBibTeX XMLCite
Full Text: DOI

The problem of diffusion wave initiation for a nonlinear second-order parabolic system. (English. Russian original) Zbl 1522.35319

Proc. Steklov Inst. Math. 321, Suppl. 1, S109-S126 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 67-86 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software